# SDR A6WA202111297992

- Difficulty date: November 23, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 39,961 hours, 38,675 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: None
- Part number: 601R31145140
- Part serial: NSN
- Condition: Corroded
- Location: Fs 484.00+8
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE PRESSURE FLOOR SILL HAS CORROSION AT FS 484.00 +8 AND RBL 40 COMMON TO PRESSURE FLOOR SILL P/N: 601R31145-140.  ***************AIRCRAFT REMOVED FROM SERVICE****************************  BLENDED 1 EACH AREA ON PRESSURE FLOOR SILL P/N: 601R31145-140 AT FS 484.00+8 AND RBL 40 (P1) = 1.00"L X 1.00"W X .004"D. BLEND IS WITHIN ALLOWABLE LIMITS IAW BOMBARDIER GREO 601R 53-41-666 REV C DATED 2012-11-06. HFEC PERFORMED AT BLEND   AREA WITH NO INDICATIONS. RESTORED PROTECTIVE FINISH. RESTORED CIC PROTECTION.  ALL WORK   WITHIN ALLOWABLE LIMITS IAW BOMBARDIER GREO 601R-53-41-666 REV C DATED 2012-11-06  WORK COMPLETED ON AERSALE W/O #003486 CARD #20163 AT AERSALE CRS4AER685B.
